# SDR DALA2022012600533

- Difficulty date: January 23, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 90,451 hours, 41,138 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFORMATION' SHIP 676 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS 1L SIDE LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED AFT GIRT BAR SW PER 757 AMM 25-66 OPS CK GOOD (2096634)
